• question-icon

    Why is my eye color changing to brown?

default
Posted on Mon, 6 Jan 2014 in Vision and Eye Disorders
Question: Hi day by day my eye colour is changing to brown, i am having 8 hour sleep daily and i never ride byke with my sun glass but still my eyes are turning brown. I feel some what by seeing my eyes. so pls suggest me any remedies.
doctor
Answered by Dr. Yogesh D 16 hours later
Brief Answer: Could be dusty eyes. Detailed Answer: Hello XXXXXXX Thanks for the question. From your description I suspect you are referring to the slightly dusty color of the white part of the eyes, please correct me if I am wrong. This generally is not something you need to be worried about, this could happen due to exposure to dust and pollution, or it could just be the normal color of your eyes. If some amount of pigmentation occurs on the sclera (White part of the eye), your eyes will look brown, and this pigmentation can be because of the exposure to pollution and dust or UV radiation, as I said earlier. You can prevent this by wearing riding glasses while riding a motorcycle. The eyes can look a bit dirty even if you don't drink enough amounts of water. Lastly, I have to mention, it may not be brown as you describe, it may be a hint of yellow, in which case it could mean your liver might be having some trouble. The best thing to do now is to consult an eye doctor to make sure if it just dirty looking sclera or if there is anything else going on. For dirty looking sclera, there is no treatment, you can try and avoid exposure to dirt and pollution, and you should wear sunglasses while going out and while riding bike. Hope this answers your question, please feel free to ask me if you have any doubts. Wishing you all the best. Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Yogesh D

General & Family Physician

Practicing since :2009

Answered : 969 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

177 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Yogesh D
  • Q - Feeling dizzy, loss of balance, headaches. Not able to say right words....

  • Q - Elevated AST and MPV. No fever, blood disorders or anaemia. Any reason?

  • Q - Had nasal injury and bleeded. Have asymmetrical nose and problem in...

  • Q - Suffering from extreme dry mouth. Could I ask a doctor?

  • Q - Feeling sleepy after taking lisinopril. Can I stop the medication?

  • Q - Had a seizure and sustained additional fractures on back. Suffered...

  • Q - Baby has coffee stain on back. Has jaundice. What could this be?

  • Q - Have periodic involuntary eye movements. Feeling like things in room are...

  • Q - Can I take prednisone for the flareups of emphysema?

  • Q - Abdomen on left side bulges when I start to get erection. It is painful...

backtotop2